Search  for anything...

WELMATE, Fexofenadine 60mg, 12-Hour Non-Drowsy Allergy Tablets, 100 Ct

  • Based on 2,182 reviews
Condition: New
Checking for the best price...
$14.95 Why this price?
Save $3.00 was $17.95

Buy Now, Pay Later


As low as $3 / mo
  • – 4-month term
  • – No impact on credit to apply
  • – Instant approval decision
  • – Secure and straightforward checkout

Ready to go? Add this product to your cart and select a plan during checkout.

Payment plans are offered through our trusted finance partners Klarna, Affirm, Afterpay, Zip, Apple Pay, and Google Pay. No-credit-needed leasing options through Acima may also be available at checkout.

Learn more about financing & leasing here.

Selected Option

Free shipping on this product

Non-returnable due to Food safety reasons

View our full returns policy here.


Availability: In Stock.
Fulfilled by Amazon

Arrives Tuesday, Oct 6
Order within 9 hours and 42 minutes
Available payment plans shown during checkout

Protection Plan Protect Your Purchase
Checking for protection plans...

Style: 100 Count (Pack of 1)


Features

  • Fast Acting Allergy Relief Starts working in as little as 60 minutes and provides 12-hour allergy support from indoor and outdoor allergy symptoms, including overnight relief.
  • Reliable Prescription Strength Delivers the same active ingredient and dosage as Allergra Allergy 12 Hour, 60mg Fexofenadine Hydrochloride. Includes 100 allergy relief tablets.
  • Non-Drowsy Antihistamine Fexofenadine HCl 60mg is a non-sedating antihistamine for all-day support from sneezing, runny nose, itchy/watery eyes, itchy nose & throat caused by pollen, dander, dust, cats and dogs, trees and flowers.
  • How to Use Take one tablet by mouth every 12 hours. Adults and children 12 years and older should not exceed two tablets within 24 hours. For individuals aged 65 and above, it is recommended to ask a doctor.
  • Why WELMATE? Founded in 2020 by former pharmacy employees who were fed up with the pricing of over-the-counter medication. Today, we continue to bring affordable health and wellness products to your doorstep as America's trusted OTC store.

Features

  • Welmate's original prescription-strength allergy medicine contains Fexofenadine Hydrochloride 60 mg, an antihistamine that compares to the active ingredient in Allegra Allergy 12 HR tablets, providing all-day allergy relief.
  • Our allergy relief active ingredient is approved for the treatment of both indoor and outdoor allergy symptoms.
  • Clinically proven to provide 12 hours of non-drowsy allergy symptom relief so you can go about your day feeling better instead of stuffy and congested.
  • Temporarily relieves symptoms due to hay fever, seasonal allergies, or other upper respiratory allergies such as a runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.
  • Gluten Free Antihistamine | Proudly Made in the USA

Brand: WELMATE


Special Feature: Clinically Proven, Non Drowsy


Item Weight: 60 Milligrams


Product Benefits: Allergy Control


Specific Uses For Product: Throat, Respiratory Allergies, Runny Nose, Sneezing, Itchy Nose, Watery Eyes, Fever


Date First Available ‏ : ‎ July 17, 2020


Manufacturer ‏ : ‎ WELMATE


Item model number ‏ : ‎ 358461


Date First Available ‏ : ‎ July 17, 2020


Manufacturer ‏ : ‎ WELMATE


Best Sellers Rank: #21,595 in Health & Household (See Top 100 in Health & Household) #163 in Allergy Medicine


#163 in Allergy Medicine:


Customer Reviews: 4.7 4.7 out of 5 stars (2,182)


Brand Name: WELMATE


Product Benefits: Allergy Control


Specific Uses For Product: Fever, Itchy Nose, Respiratory Allergies, Runny Nose, Sneezing, Throat, Watery Eyes


Active Ingredients: Antihistamine, Fexofenadine Hydrochloride


Item Form: Tablet


Age Range Description: Adult


Target Use Body Part: Nose


Container Type: Bottle


Flavor: Unflavored


Target Audience: Unisex-Adults


Package Type Name: Bottle


Model Number: 358461


Dosage Form: Tablet


Manufacturer: WELMATE


Item Highlight: Fast-Acting Indoor & Outdoor Antihistamine for Adults, Sneezing, Runny Nose, Itchy Eyes & Throat, Hay Fever, Gluten Free


UPC: 373581103102


Diet Type: Gluten Free


Manufacturer Part Number: 358461


Item Weight: 60 milligrams


Number of Items: 1


Unit Count: 100 Count


Net Content Count: 100 count


Net Content Weight: 1.44 ounces


Additional Features: Clinically Proven, Non-Drowsy


Frequently asked questions

If you place your order now, the estimated arrival date for this product is: Tuesday, Oct 6

This item is non-returnable:

Non-returnable due to Food safety reasons

View our full returns policy here.

  • Klarna Financing
  • Affirm Pay in 4
  • Affirm Financing
  • Afterpay Financing
  • Zip Pay in 4
  • Financing through Apple Pay
  • Financing through Google Pay
Leasing options through Acima may also be available during checkout.

Learn more about financing & leasing here.

Top Amazon Reviews


  • Just like the Name Brand - Excellent
Style: 100 Count (Pack of 1)
Works like the non-generic brand. Both are exceptional at allergy prevention and do not seem to cause either drowsiness nor hyper feelings. I am very allergic to cats, etc. We have cats, but not in the house (garage and attached pen at night), and I can pet them, have them on my lap, etc. Just need to wash my hands! I have used this brand for several years - much less expensive. ... show more
Reviewed in the United States on February 7, 2026 by Amazon Customer

  • Works well
Style: 100 Count (Pack of 1)
Works better than the name brand. Really happy I purchased it and I’ll continue to.
Reviewed in the United States on July 4, 2026 by Rachel

  • Works well, but has BAD Side Effects!
Style: 200 Count (Pack of 1)
This is the best allergy medicine my husband and I have found, in terms of it actually works well for Florida allergies. However, and I hope this is helpful for others who may experience the same, this medicine causes the WORST side effects for me, so I unfortunately can’t take it anymore. It causes me to have extra gut sensitivity and terrible aches and pains around my body, where it feels like something is really wrong with me—stomach pain, back pain, and random nerve pains. I have taken it over the course of a few months consistently, and two times now, I’ve experimented with stopping the medicine—both times, the aches and pains went away within a matter of days. I’ve read accounts where others have had similar reactions to the medicine. My husband has no side effects, and he loves it. So just something to be aware of in case you start to notice pains that come up as you take this. ... show more
Reviewed in the United States on June 30, 2025 by G

  • Allergy relief!
Style: 100 Count (Pack of 1)
Great for relief from allergies
Reviewed in the United States on July 1, 2026 by Cheryl P.

  • Good product
Style: 100 Count (Pack of 1)
Good product (generic Allegra). As I can't find 60 mg Allegra in stores, this is great. Easy to order and is shipped quickly.
Reviewed in the United States on January 21, 2026 by Old school

  • Side affect
Style: 60 Count (Pack of 1)
It works but side affect is a headache which is disappointing.
Reviewed in the United States on August 17, 2026 by K and J

  • Great product at great price
Style: 200 Count (Pack of 1)
Works just as well as the equivalent name brand for lots less. And it is made in USA! What's not to like? Will definitely continue buying.
Reviewed in the United States on November 8, 2025 by CH

  • Perfect antihistamine
Style: 200 Count (Pack of 1)
This is the best antihistamine I’ve tried. Very effective. Faster onset than others (30-60 minutes). No side effects. Technically shorter duration of 12 hours, but apparently one can achieve 24 hours duration with a dose of 120mg to 180mg. In my opinion, way better than loratadine (Claritin) and cetirizine (Zyrtec). ... show more
Reviewed in the United States on March 27, 2026 by Adan

Can't find a product?

Find it on Amazon first, then paste the link below.
Checking for best price...